# SDR A6WA201442182

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 30,591 hours, 29,022 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON APPROACH, APU DID NOT LIGHT OFF, ABORTED START & RE-STARTED AFTER 2 MINUTES.  COCKPIT & CABIN FILLED WITH EXCESSIVE FUEL ODOR, SHUTDOWN APU & FUEL ODOR CLEARED.
